General Discussions > Health

diet pills

<< < (2/3) > >>

Nero:
Interesting you should bring this up, Wishy.
My pcp just prescribed diet pills for me a few weeks ago, because I'm at high risk for heart disease, and a bunch of other cardiovascular stuff. They work well enough, I lost 11 lbs in 2 weeks.
I don't like the side effects though. All of sudden, I can't even finish a meal, have no appetite, and my libido's slipping. I used to require a minimum of 2 orgasms a day, now it's like 1 every other day. ::)
However, I continue to take them because I do care for my health.

These definitely work, but they're prescription meaning you have to be overweight to get them.
I wouldn't recommend messing around with any diet pills at your weight (from what I recall you're only 7 stone or so). Wait until you get on T, it'll redistribute your body fat. Although that 'puppy look' does sound adorable! :laugh:

jonjon:
The thing is i cant wait to get on the T. It's years and years ahead of me and to me that is just too long to wait and quite simply put, I dont want to.

If there are other means of getting the effects of T before i can get on it, then by any and all means possible i will try.

saraswatidevi:
My experience is that diet pills only work for a few months. After 3 months or so the side effects are more noticeable than the appetite suppression. I am one of those people who took the pen phen combination (phentermine and fenfluorimine)  a few years ago. I loved it and I had no bad side effects. I would take it again if I could get it. Since then I have tried phentermine and zoloft a couple of times. After a few months I found myself rubbing my tongue across the inside of my front teeth until it was raw. I had to stop. Also, the appetite suppression effects had diminished.

Jay:

--- Quote from: Tink on July 02, 2007, 09:35:26 pm ---About a year ago, I started to experience uncontrollable weight gain due to abnormalities in thyroid function.  My appetite was normal but even though I watched very carefully what I ate, my weight kept on increasing. 

Therefore, I sought the help of a dietician (M.D.) who basically transformed the way I ate.  She also prescribed Adipex, a pescription appetite suppressant that:


--- Quote ---works by stimulating a brain area called hypothalamus gland, which controls functions like body temperature, amount of sleep and appetite. It affects certain neurotransmitters also. These neurotransmitters are responsible for the communication between the brain cells. Adipex reduces the level of serotonin in the brain and gives a feeling of satiety to the person. This prevents him from eating again and again unnecessarily, which causes weight loss.
--- End quote ---

The thing with Adipex is that once you take it, you are not hungry for 24 hours; if you take your next dosage, you are "still" not hungry and can live without eating for days.  Of course, this is not what people should be doing.  People are supposed to be eating small portions of food, excercising on a regular basis, and adding more fiber and vegetables to their diet.  Additionally, Adipex should not be taken without doctor's supervision as it has been known to cause strokes and heart failure.

Some diet pills do work, but your health needs to be monitored by your doctor while on potent nervous system suppressant drugs like Adipex.

tink :icon_chick:


--- End quote ---

That sounds like my sort of diet pill! I hope that you can get it without prescription! Now going to research!


Ok Wishy..... Diet pills and now your talking about T?? Confuzed! I thought that you wanted to lose weight, and I was going to right... WHY? You are like the perfect size for a dude. I need to lose some weight *thinks "some"* Yep well maybe alot then... my binders still dont hide my lumps my lumps my ugly lady lumps.... :(  I had to do that I had to get that out of my system! ha ha! ;D

Posted on: 31 July 2007, 18:38:12
--- Quote from: Lori on July 02, 2007, 01:01:34 pm ---http://pricesexposed.net/home.php?rev=reviews/Alli_Review.php&gclid=CPnL2pe5iY0CFSWnIwod9HXijA

--- End quote ---

Wishy further to my post, there is actually a pill called Myoffeine (number 4) which is a Muscle Builder,Testosterone Booster, and boostes the Libodo. However this may only work on men?? Not sure but worth a look :)

Melissa:

--- Quote from: Ashley Michelle on July 31, 2007, 02:12:06 pm ---i'll bet this ssri is a schedule II -- meaning that it is highly regulated.

but i could be wrong, and right now i'm too lazy to go look it up  :D

--- End quote ---
I take medication for my ADD, which helps to suppress my appetite.  It is a schedule II drug as well, so it wasn't easy to get.  I had to get a psychological evaluation first to ensure I wasn't just "making my ADD up".  By the way, for the edification of those who aren't familiar with the "schedules" and may be wondering, the schedule I drugs are highly addictive substances that are never prescribed by doctors and are usually illegal to obtain.  Schedule II drugs are the most addictive prescribed drugs.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version